# SDR NACA2024060800004

- Difficulty date: June 8, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,243 hours, 20,684 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

APU RUNS HOT WITHOUT AIR, GROUND 400 TO 450 DEGREES AND INTERMITTENTLY FAILS TO START. APU EGT IS WITHIN NORMAL PARAMETERS PER AMM 49-11-00, APU RUNS AND STARTS NORMALLY.
